Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2014, Volume 59, Issue 2, Pages 276–312 (Mi tvp4566)  

This article is cited in 3 scientific papers (total in 3 papers)

On nonuniform estimates of approximation in the central limit theorem

V. V. Senatov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/tvp4566

Full text: PDF file (386 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2015, 59:2, 279–310

Bibliographic databases:

Received: 18.04.2013

Citation: V. V. Senatov, “On nonuniform estimates of approximation in the central limit theorem”, Teor. Veroyatnost. i Primenen., 59:2 (2014), 276–312; Theory Probab. Appl., 59:2 (2015), 279–310

Citation in format AMSBIB
\Bibitem{Sen14}
\by V.~V.~Senatov
\paper On nonuniform estimates of approximation in the central limit theorem
\jour Teor. Veroyatnost. i Primenen.
\yr 2014
\vol 59
\issue 2
\pages 276--312
\mathnet{http://mi.mathnet.ru/tvp4566}
\crossref{https://doi.org/10.4213/tvp4566}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3416051}
\elib{https://elibrary.ru/item.asp?id=22834556}
\transl
\jour Theory Probab. Appl.
\yr 2015
\vol 59
\issue 2
\pages 279--310
\crossref{https://doi.org/10.1137/S0040585X97T987077}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356077900007}
\elib{https://elibrary.ru/item.asp?id=24046282}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84930739076}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4566
  • https://doi.org/10.4213/tvp4566
  • http://mi.mathnet.ru/eng/tvp/v59/i2/p276

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Senatov, “On the real accuracy of approximation in the central limit theorem. II”, Siberian Adv. Math., 27:2 (2017), 133–152  mathnet  crossref  crossref  elib
    2. A. Zolotukhin, S. Nagaev, V. Chebotarev, “On a bound of the absolute constant in the Berry-Esseen inequality for i.i.d. Bernoulli random variables”, Mod. Stoch. Theory Appl., 5:3 (2018), 385–410  crossref  isi
    3. L. Mattner, I. Shevtsova, “An optimal berry-esseen type theorem for integrals of smooth functions”, ALEA-Latin Am. J. Probab. Math. Stat., 16:1 (2019), 487–530  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:311
    Full text:138
    References:58
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021